Ibugesic Syrup helps relieve symptoms of mild muscle pain, aches due to cold and dental pain in children. It is also used in reducing fever. Ibugesic Syrup contains Ibuprofen, which is an anti-inflammatory medicine. The dose for ibuprofen ranges between 5 to 10 mg/kg per dose (maximum of 400 mg) every 6 to 8 hours (maximum 1.6g daily). This calculator uses a standard dose of 6 mg/kg per dose as recommended by the National HealthPathways for analgesia in children with acute pain.